# SDR AALA2019082759074

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 34,467 hours, 13,359 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Part number: D5528187000200
- Condition: Cracked
- Location: Elev Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR ACTUATOR ATTACHMENT FITTING CRACKED. REPAIRED ATTACHMENT FITTING PER SRM 55-26-47-300-001 AND EA 297641
